# SDR SWAA031217

- Difficulty date: June 1, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 24,673 hours, 56,925 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546430
- Part serial: BN1261
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT INBD FOREFLAP DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED LT INBD FOREFLAP PER MM.
